# SDR SWAA2014102033141

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 69,021 hours, 64,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOWER EMER EXIT LIGHT INOPERATIVE.  REPAIRED LIGHT IAW SWPM.
